# SDR RAIA960241

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 10,644 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7416 - LEFT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE ADJUSTED LEFT TORQUE SIGNAL CONDITIONER PERFORMED GROUND RUNS OPERATIONAL CHECK GOOD.  (M)
